# SDR VNAA202305220012

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 7,720 hours, 6,690 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH69031351
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HINGE REMOVAL IN REF. NRC 00005, ELONGATED HOLES (3EAS) WAS FOUND. ELONGATED HOLES (3EAS) WERE REPAIRED PER REO 690-53-21-1626 REV.-A
